Submit a question to our community and get an answer from real people.
Submit

Why am I still feeling tingling in my palms/pinky fingers days after taking adderall?

I took adderall 3 days ago and I had a problem with my feet/hands feeling really cold/going numb/tingling as if I was not getting good circulation. 3 days have passed now and although I'm having less of the tingling/numb sensation (almost completely gone in my feet) I am still having mild leg and arm pain/tightness, and my pinky fingers and portion of my palms under the pinky fingers are still tight/tingling/numb. Can someone please help? I'm really starting to get worried, I've never had these symptoms from adderall before.

Report as

Go to a doctor Immediately, abuse of any prescription medication can lead to possible side effects. whether it's from the Adderall or not, you need to see a licensed physician.

Helpful (2) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Having tingling sensations in your palms and fingers after taking Adderall is a common side effect with the drug. However, if you get these feelings so frequently you should see a doctor.

Helpful Fun Thanks for voting Comments (3)
Report as
That is incorrect, it also is in no way common to have a prolonged sense of tingling or numbness days afterwards. That falls under the category of serious side effects and you should "immediately call your doctor"

http://adderallsideeffects.org/
http://www.drugs.com/adderall.html
http://en.wikipedia.org/wiki/Adderall

Report as
klovejazz
I think it is a common side affect, I've been taking it for a year..and it always happens to me. I'm fine..it goes away within a few hours after you take it.
Report as
klovejazz
But, in the case of this person..he/she might want to see a doctor..yes.
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches